# SDR REXA201100122

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 13,693 hours, 11,299 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Fastener
- Part number: CA20235
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE STUD NUT FASTENERS (P/N CA2023-5) FOR THE RT WING LANDING RECOGNITION LIGHT WAS FOUND MISSING.  TEMPORARY REPAIR IAW STS ENGINEERING EA 09-2011-040.  REPEAT INSPECT EVERY 150 FH.  WITHIN 500 FLIGHT HOURS, ACCOMPLISH A PERMANENT REPAIR TO THE DAMAGED AREA.
